MAUDE Adverse Event Report: COVIDIEN PRECISION PRM 16FR CATH SECURE; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN PRECISION PRM 16FR CATH SECURE; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number PP16XSD
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when all the water was removed from the balloon, the balloon of the foley didn't deflate completely.There was no patient harm reported.
 
Event or Problem Description
The customer reported that when all the water was removed from the balloon, the balloon of the foley didn't deflate completely.Additional information was provided by the customer and it was stated that the issue was identified after the procedure, there was no delay in the procedure and no second device was used.The customer further confirmed that there was no patient harm reported.
 
Additional Manufacturer Narrative
Section b3 event date field has been corrected.Section b5 has been updated to include additional information.

Brand Name
PRECISION PRM 16FR CATH SECURE
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10733754
Report Number9612030-2020-02674
Device Sequence Number19274440
Product Code KNX
UDI-Device Identifier10884521029705
UDI-Public10884521029705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPP16XSD
Device Catalogue NumberPP16XSD
Device Lot Number2015601964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/23/2020
10/23/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date10/30/2020
02/11/2021
Patient Sequence Number1